It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • "Squirrelly" Stomach from Lexapro?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-10-2004, 12:20 PM   #1
    Sadlyn
    Junior Member
    (female)
     
    Sadlyn's Avatar
     
    Join Date: Jun 2004
    Location: Southern Louisiana
    Posts: 41
    Sadlyn HB User
    "Squirrelly" Stomach from Lexapro?

    Hi Everyone,

    I have been having some problems and am wondering if any one else is experiencing the same thing. I have been on Lexapro 10 mg for about three months. Most of the side effects have gone, but one very embarrising one has stuck around.

    I have been feeling slightly nauseated, with gurgling in my stomach, and intestines. I always feel that i have to go to the bathroom constantly. And i'm talking about either diarrhea or constipation.

    Has any one else experienced this? I am seriously thinking about getting off of it. My stomach cramps all the time now.

    Is it/ Could it be the Lexapro?

    Thanks

     
    Sponsors Lightbulb
       
    Old 09-10-2004, 06:56 PM   #2
    GUSTAV
    Junior Member
     
    GUSTAV's Avatar
     
    Join Date: May 2004
    Location: Seattle, Washington
    Posts: 30
    GUSTAV HB User
    Re: "Squirrelly" Stomach from Lexapro?

    Greetings from Gustav,

    YES.

    Peace.

     
    Old 09-11-2004, 12:50 PM   #3
    GrizzlyMike
    Junior Member
     
    GrizzlyMike's Avatar
     
    Join Date: Aug 2004
    Posts: 29
    GrizzlyMike HB User
    Re: "Squirrelly" Stomach from Lexapro?

    I was on Lexapro a while ago. It made me a little nauseuous at times but it went away after a while. I did have recurring problems with diarhea though - I never knew when it would hit(It was more like a controlled explosion and often I would just barely make it to the bathroom). I would find myself running to the bathroom a lot at work. Taking an anti dhirea med would usually help though when it was a problem.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:18 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!